Well I have officially completed one week of Claravis. I had three small cysts come up within the last few days. Lips started drying out. I was putting carmex on like crazy but that it was kind of creating a carmex layer that was almost caky. Then is would peel off and just didn't work. Blistex medicaid seems to be working well. Other than that, no change.
After 5 days, I have no major side effects yet. Lips are starting to get dry. I have been putting carmex on every night before I go to bed and before I leave for work. Then I use Burt's bees lip balm throughout the day. I had one larger bump on my forehead that cleared up quickly...a lot quicker than usual. Haven't had any kind of initial break out yet, though. But I am not sure I expect it. My acne is only mild when I am on birth control and just before I started Claravis, I took Ba
I started Accutane last night. I thought maybe the first pill would make me nauseated...many meds do. But nope, slept through the night without any issue. Took the second pill this morning. Took it with PB toast and a bowl of cereal and a big glass of water. Stay tuned...
Tomorrow I will have a pregnancy test and if not pregnant (shouldn't be...husband has been clipped), I will start accutane. Today I bought some fresh fruites and some plain yogurt for smoothies. I am also having a beer while watching football. My intention is to eat extremely healthy while on Accutane and not drink any alcohol. I just want to be sure my body doesn't have to deal with any other crap while on Accutane. I need to talk to my doctor tomorrow though about liver function test
I expect to start Accutane on Monday. I will have my second pre-tane pregnancy test performed and then will get the prescription. I am nervous about a few of the side effect: joint/muscle pain (I am a runner) and hair loss (it seems I lose enought already). I am 33 years old and have had moderate acne since I was 13. I have tried just about everything, with somethings working to some degree at various points. During the last few years my acne has been worse and I am sick of being on 5 medi